# SDR ASAA2015103113565

- Difficulty date: October 31, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 19,242 hours, 5,655 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: BACC45FT105P
- Condition: Misinstalled
- Location: Window Heat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S WINDOW HEAT CONNECTOR AT L2 WINDOW CLOCKED INCORRECTLY.  ACFT GROUNDED.  RECLOCKED CAPT'S WINDOW HEAT CONNECTOR AT L2 WINDOW.  REF MM TASK 56-12-11-420-006 STEP F, 5.  WINDOW HEAT CHECKED GOOD.  REF MM TASK 30-41-00-710-801.
